# SDR AUS20020588

- Difficulty date: March 18, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Faulty
- Location: Stabilizer Posit
- Component: Stabilizer Posit
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER CONTROL SWITCH FAULTY.
